Arkiv för Matematik

On approximation of continuous and of analytic functions

Harald Bohman

Full-text: Open access

Article information

Source
Ark. Mat., Volume 2, Number 1 (1952), 43-56.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485893138

Digital Object Identifier
doi:10.1007/BF02591381

Mathematical Reviews number (MathSciNet)
MR49966

Zentralblatt MATH identifier
0048.29901

Rights
1954 © Swets & Zeitlinger B.V.

Citation

Bohman, Harald. On approximation of continuous and of analytic functions. Ark. Mat. 2 (1952), no. 1, 43--56. doi:10.1007/BF02591381. https://projecteuclid.org/euclid.afm/1485893138


Export citation